University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The topological entropy of Banach spaces

Bobok, J and Bruin, H (2012) The topological entropy of Banach spaces JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 18 (4). pp. 569-578.

Full text not available from this repository.
Item Type: Article
Divisions : Surrey research (other units)
Authors :
Bobok, J
Date : 1 January 2012
DOI : 10.1080/10236198.2011.587005
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, Banach space, universal Banach space, topological entropy, horseshoe
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:24
Last Modified : 24 Jan 2020 22:10

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800